# SDR SWIA200312638

- Difficulty date: November 30, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 11,751 hours, 17,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EXIT SIGN ON FRONT OF SEAT 1B AND C DOES NOT ILLUMINATE WITH THE EMERGENCY LIGHTS.  REPLACED FORWARD EXIT SIGN WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
